Jump to content

Photo

Burning Sensation After Moisturizing?

benzoyl peroxide

This topic has been archived. This means that you cannot reply to this topic.
11 replies to this topic

#1 istecrew

istecrew

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 10-November 12

Achievements

     

Posted 19 November 2012 - 03:54 PM

After I apply benzoyl peroxide and wait for about 30 minutes before apply my moisturizer which is Nivea for men, re-hydrating moisturizer.
My skin burns and looks a bit red and goes after awhile is this normal? Or could the cold during daytime causing this?

#2 Elsewhere

Elsewhere

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 8,502
    Gallery Images: 2
    Likes: 32
About Me
  • Joined: 10-March 05

Posted 21 November 2012 - 11:03 PM

BP can be irritating to skin initially and make it sensitive to just about everything that goes on it. How long have you been using the BP?

#3 istecrew

istecrew

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 10-November 12

Achievements

     

Posted 22 November 2012 - 01:03 PM

BP can be irritating to skin initially and make it sensitive to just about everything that goes on it. How long have you been using the BP?


about 3 and a half weeks and its getting very well, i have no spots on my forehead and abit on my cheeks but other than that bp 10% has worked good for me.

#4 Elsewhere

Elsewhere

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 8,502
    Gallery Images: 2
    Likes: 32
About Me
  • Joined: 10-March 05

Posted 22 November 2012 - 01:12 PM

Hm. Your skin is definitely used to the BP, then - especially if you've used 10%. It could be colder temperatures. Other members have reported burning sensations after moisturizing. Unfortunately, I don't have anything else useful to offer. :( Hopefully someone soon will jump in here with more knowledge about moisturizers!

#5 istecrew

istecrew

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 10-November 12

Achievements

     

Posted 22 November 2012 - 01:21 PM

Hm. Your skin is definitely used to the BP, then - especially if you've used 10%. It could be colder temperatures. Other members have reported burning sensations after moisturizing. Unfortunately, I don't have anything else useful to offer. Posted Image Hopefully someone soon will jump in here with more knowledge about moisturizers!

you did too much already, thanks anyways :)))

#6 Michelle Reece

Michelle Reece

    Skin care fanatic and scientific stickler

  • Veteran Members
  • Posts & Likes
    Posts: 877
    Likes: 132
About Me
  • Joined: 23-November 12

Posted 23 November 2012 - 11:44 PM

After I apply benzoyl peroxide and wait for about 30 minutes before apply my moisturizer which is Nivea for men, re-hydrating moisturizer.
My skin burns and looks a bit red and goes after awhile is this normal? Or could the cold during daytime causing this?


This could be a combination of things. Yes, the weather can impact your skin, especially with very low ambient humidity, but that doesn't have that much of an effect compared to other factors. Have you been applying more BP lately? Have you changed cleansers? Could you please show me the ingredients label on your BP product?

#7 istecrew

istecrew

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 10-November 12

Achievements

     

Posted 24 November 2012 - 02:21 PM


After I apply benzoyl peroxide and wait for about 30 minutes before apply my moisturizer which is Nivea for men, re-hydrating moisturizer.
My skin burns and looks a bit red and goes after awhile is this normal? Or could the cold during daytime causing this?


This could be a combination of things. Yes, the weather can impact your skin, especially with very low ambient humidity, but that doesn't have that much of an effect compared to other factors. Have you been applying more BP lately? Have you changed cleansers? Could you please show me the ingredients label on your BP product?


In the mornings I only dap a bit on the affected areas, but afternoons I apply it on my whole face. here's the Active Ingredients
BP - 10%
Methylparaben 0.15%
Propylparaben 0.05%

Edited by istecrew, 24 November 2012 - 02:26 PM.


#8 Michelle Reece

Michelle Reece

    Skin care fanatic and scientific stickler

  • Veteran Members
  • Posts & Likes
    Posts: 877
    Likes: 132
About Me
  • Joined: 23-November 12

Posted 24 November 2012 - 02:40 PM



After I apply benzoyl peroxide and wait for about 30 minutes before apply my moisturizer which is Nivea for men, re-hydrating moisturizer.
My skin burns and looks a bit red and goes after awhile is this normal? Or could the cold during daytime causing this?


This could be a combination of things. Yes, the weather can impact your skin, especially with very low ambient humidity, but that doesn't have that much of an effect compared to other factors. Have you been applying more BP lately? Have you changed cleansers? Could you please show me the ingredients label on your BP product?


In the mornings I only dap a bit on the affected areas, but afternoons I apply it on my whole face. here's the Active Ingredients
BP - 10%
Methylparaben 0.15%
Propylparaben 0.05%


Do you have any other moisturizing ingredients in the product like glycerin, propelyne glycol and/or urea? Sometimes these ingredients, particularly urea at higher concentrations can be at fault. More often though the company may have changed the formulation slightly without telling customers and you may be allergic to a new ingredient they added. Other times the product is past its expiration date and the formulation is degrading. Or you may not be using enough occlusive ("barrier") agents like petroleum jelly.

#9 estherpang87

estherpang87

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 13-November 12

Posted 02 June 2013 - 08:51 AM

Me too.. Started to Feel Burning sensation after applying benzoyl peroxide for abt 2 weeks. Is it normal?

#10 freja

freja

    Junior Member

  • Members
  • Posts & Likes
    Posts: 81
    Likes: 30
About Me
  • Joined: 14-May 13

Posted 06 June 2013 - 09:07 PM

BP did the same thing to me when I was on Dan's regimen. ;o; I thought it was my moisturizer at first, but that seemed unlikely since it was specifically for sensitive skin. It was just the BP. I think it's normal, it just makes your skin sensitive to other things you put on.



#11 solveanceforever

solveanceforever

    Cure Acne

  • Members
  • Posts & Likes
    Posts: 64
    Likes: 1
About Me
  • Joined: 26-April 13

Posted 06 June 2013 - 09:15 PM

start reading -- http://www.acne.org/faq.html



#12 Avada Kedavra Acne

Avada Kedavra Acne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 475
    Likes: 58
About Me
  • Joined: 26-May 13

Posted 11 June 2013 - 07:11 PM

you apply moisturizer way to quickly after BP. When i was on it my derm said wait 15 after cleanse- apply BP- Wait another 10 to 15 mins and apply moisturizer.